# SDR MASA99004

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O Ring
- Part number: R1310P022
- Condition: Cut
- Location: Nr 2 Engine
- Component: Ge, 6037T31G02
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, B, E

## Discrepancy

YYZ/CLT - FLT 5780 - AFTER DEPARTURE FROM YYZ.  CAPTAIN REPORTED A NR 2 ENGINE OIL PSI MESSAGE ON  THE EICAS.  CREW PERFORMED A NR 2 ENGINE SHUT DOWN AND DECLARED AN EMERGENCY.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE OIL THEN GROUND RAN TEST FLEW THE AIRCRAFT.  AFTER VERIFYING THE OIL LEVEL, THE AIRCRAFT WAS FERRIED TO BHM.  BHM MAINTENANCE REMOVED AND REPLACED THE AFT 'F' AXIS O-RING FOR AGB HOUSING NEXT TO THE CARBON SEAL.  OPS CHECKED GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (X)
